Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

Construction and properties of some $ 6$-dimensional almost complex manifolds


Author: Eugenio Calabi
Journal: Trans. Amer. Math. Soc. 87 (1958), 407-438
MSC: Primary 53.80; Secondary 57.60
MathSciNet review: 0130698
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] E. Calabi and D. C. Spencer, Completely integrable, almost complex manifolds, Bull. Amer. Math. Soc. Abstract 57-3-251.
  • [2] Eugenio Calabi and Beno Eckmann, A class of compact, complex manifolds which are not algebraic, Ann. of Math. (2) 58 (1953), 494–500. MR 0057539 (15,244f)
  • [3] É. Cartan, Groupes réels, finis et continus, Ann. École Norm. vol. 31 (1914) pp. 263-355; also: Oeuvres complètes, Partie I, vol. 1, Paris, Gauthier-Villars, 1952, pp. 399-491.
  • [4] Shiing-shen Chern, Characteristic classes of Hermitian manifolds, Ann. of Math. (2) 47 (1946), 85–121. MR 0015793 (7,470b)
  • [5] Shiing-shen Chern, Topics in differential geometry, The Institute for Advanced Study, Princeton, N. J., 1951. MR 0090080 (19,764e)
  • [6] Claude Chevalley, Theory of Lie groups. I, Princeton University Press, Princeton, N. J., 1946 1957. MR 0082628 (18,583c)
  • [7] Beno Eckmann and Alfred Frölicher, Sur l’intégrabilité des structures presque complexes, C. R. Acad. Sci. Paris 232 (1951), 2284–2286 (French). MR 0042202 (13,75f)
  • [8] Charles Ehresmann, Sur les variétés presque complexes, Proceedings of the International Congress of Mathematicians, Cambridge, Mass., 1950, vol. 2, Amer. Math. Soc., Providence, R. I., 1952, pp. 412–419 (French). MR 0045383 (13,574d)
  • [9] Charles Ehresmann and Paulette Libermann, Sur les structures presque hermitiennes isotropes, C. R. Acad. Sci. Paris 232 (1951), 1281–1283 (French). MR 0040790 (12,749h)
  • [10] Luther Pfahler Eisenhart, Riemannian Geometry, Princeton University Press, Princeton, N. J., 1949. 2d printing. MR 0035081 (11,687g)
  • [11] Hans Freudenthal, Oktaven, Ausnahmegruppen und Oktavengeometrie, Mathematisch Instituut der Rijksuniversiteit te Utrecht, Utrecht, 1951 (German). MR 0044533 (13,433a)
  • [12] Friedrich Hirzebruch, Über eine Klasse von einfachzusammenhängenden komplexen Mannigfaltigkeiten, Math. Ann. 124 (1951), 77–86 (German). MR 0045384 (13,574e)
  • [13] Friedrich Hirzebruch, Some problems on differentiable and complex manifolds, Ann. of Math. (2) 60 (1954), 213–236. MR 0066013 (16,518c)
  • [14] W. V. D. Hodge, The Theory and Applications of Harmonic Integrals, Cambridge University Press, Cambridge, England, 1941. MR 0003947 (2,296d)
  • [15] Eberhard Hopf, Über den funktionalen, insbesondere den analytischen Charakter der Lösungen elliptischer Differentialgleichungen zweiter Ordnung, Math. Z. 34 (1932), no. 1, 194–233 (German). MR 1545250, http://dx.doi.org/10.1007/BF01180586
  • [16] H. Hopf, Zur Topologie der komplexen Mannigfaltigkeiten, Studies and Essays Presented to R. Courant on his 60th Birthday, January 8, 1948, Interscience Publishers, Inc., New York, 1948, pp. 167–185 (German). MR 0023054 (9,298a)
  • [17] A. Lichnérowicz, Généralisations de la géométrie kählérienne globale, Colloque de géométrie differentielle, Louvain, 1951, pp. 99-122.
  • [18] C. B. Morrey Jr., Second-order elliptic systems of differential equations, Contributions to the theory of partial differential equations, Annals of Mathematics Studies, no. 33, Princeton University Press, Princeton, N. J., 1954, pp. 101–159. MR 0068091 (16,827e)
  • [19] Ruth Moufang, Zur Struktur von Alternativkörpern, Math. Ann. 110 (1935), no. 1, 416–430 (German). MR 1512948, http://dx.doi.org/10.1007/BF01448037
  • [20] L. Nirenberg, On a generalization of quasi-conformal mappings and its application to elliptic partial differential equations, Contributions to the theory of partial differential equations, Annals of Mathematics Studies, no. 33, Princeton University Press, Princeton, N. J., 1954, pp. 95–100. MR 0066532 (16,592a)
  • [21] G. de Rham, Variétés différentiables, Paris, Hermann, 1955.
  • [22] H. A. Schwarz, Gesammelte mathematische Abhandlungen, vol. I, Berlin, Springer, 1890.
  • [23] Norman Steenrod, The Topology of Fibre Bundles, Princeton Mathematical Series, vol. 14, Princeton University Press, Princeton, N. J., 1951. MR 0039258 (12,522b)
  • [24] Dirk J. Struik, Lectures on Classical Differential Geometry, Addison-Wesley Press, Inc., Cambridge, Mass., 1950. MR 0036551 (12,127f)
  • [25] K. Yano, Some remarks on almost complex manifolds, Proceedings of the International Congress of Mathematicians, 1954, vol. II, p. 268.
  • [26] M. Zorn, Theorie der alternativen Ringe, Abh. Math. Sem. Hamb. Univ. vol. 8 (1931) pp. 123-147.
  • [27] -, Alternativkörper und quadratische Systeme, Abh. Math. Sem. Hamb. Univ. vol. 9 (1933) pp. 395-402.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 53.80, 57.60

Retrieve articles in all journals with MSC: 53.80, 57.60


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1958-0130698-7
PII: S 0002-9947(1958)0130698-7
Article copyright: © Copyright 1958 American Mathematical Society